Actions de groupes sur les arbres
Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque no. 241  (1997), Talk no. 808, p. 97-137
@incollection{SB_1995-1996__38__97_0,
     author = {Paulin, Fr\'ed\'eric},
     title = {Actions de groupes sur les arbres},
     booktitle = {S\'eminaire Bourbaki : volume 1995/96, expos\'es 805-819},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {241},
     year = {1997},
     note = {talk:808},
     pages = {97-137},
     zbl = {0984.20015},
     mrnumber = {1472536},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1995-1996__38__97_0}
}
Paulin, Frédéric. Actions de groupes sur les arbres, in Séminaire Bourbaki : volume 1995/96, exposés 805-819, Astérisque, no. 241 (1997), Talk no. 808, pp. 97-137. http://www.numdam.org/item/SB_1995-1996__38__97_0/

[1] R. Alperin, H. Bass. Length functions of group actions on A-trees, in "Combinatorial group theory and topology", S. Gersten, J. Stallings eds, Princeton Univ. Press (1987), 265-378. | MR 895622 | Zbl 0978.20500

[2] H. Bass. Finitely generated subgroup of GL2, dans "Smith conjecture", J. Morgan, H. Bass, eds. Academic Press (1984), 127-136. | MR 758465 | Zbl 0599.57003

[3] H. Bass. Covering theory for graphs of groups, J. Pure Appl. Math. 89 (1993) 3-47. | MR 1239551 | Zbl 0805.57001

[4] H. Bass, R. Kulkarni. Uniform tree lattices, Jour. Amer. Math. Soc 3 (1990) 843-902. | Article | MR 1065928 | Zbl 0734.05052

[5] H. Bass, A. Lubotzky. Rigidity of group actions on locally finite trees, Prépublication, 1994. | MR 1289863 | Zbl 0808.20031

[6] J.-F. Boutot, H. Carayol. Uniformisation p-adique des courbes de Shimura: les théorèmes de Cerednik et Drinfeld, Astérisque 196-197 (1991). | MR 1141456 | Zbl 0781.14010

[7] M. Bestvina. Degenerations of the hyperbolic space, Duke Math. J., 56 (1988) 143-161. | Article | MR 932860 | Zbl 0652.57009

[8] M. Bestvina, M. Feighn. Bounding the complexity of simplicial group actions on trees, Inv. Math. 103 (1991) 449-469. | Article | MR 1091614 | Zbl 0724.20019

[9] M. Bestvina, M. Feighn. Stable actions of groups on real trees, Inv. Math. 121 (1995) 287-321. | Article | MR 1346208 | Zbl 0837.20047

[10] M. Bestvina, M. Feighn. Outer limits, prépublication (Oct. 1992).

[11] N. Bourbaki. Topologie générale, chap. 1 à 4, Hermann, Paris, 1971. | MR 358652 | Zbl 0249.54001

[12] B. Bowditch. Discrete parabolic groups, J. Diff. Geom. 38 (1993) 559-583. | Article | MR 1243787 | Zbl 0793.53029

[13] B. Bowditch. Cut points and canonical splittings of hyperbolic groups, Prépublication Univ. Southampton (Août 1995). | Zbl 0911.57001

[14] F. Bruhat, J. Tits. Groupes réductifs sur un corps local (données radicielles valuées), Pub. Math. I.H.É.S. 41 (1972) 5-252. | Article | Numdam | MR 327923 | Zbl 0254.14017

[15] M. Burger, S. Mozes. CAT(-1) spaces, divergence groups and their commensurators, Jour. Amer. Math. Soc 9 (1996) 57-93. | Article | MR 1325797 | Zbl 0847.22004

[16] A. Casson, S. Bleiler. Automorphisms of surfaces after Nielsen and Thurston, Lond. Math. Soc. Stud. Text 9, Camb. Univ. Press (1992). | MR 964685 | Zbl 0649.57008

[17] I. M. Chiswell. Non standard analysis and the Morgan-Shalen compactification, Quart. J. Math. Oxford 42 (1991) 257-270. | Article | MR 1120988 | Zbl 0764.22004

[18] F. M. Choucroun, Analyse harmonique des groupes d'automorphismes d'arbres de Bruhat-Tits, Mémoire 58 Soc. Math. France (1994). | Numdam | MR 1294542 | Zbl 0840.43019

[19] M. Culler, J. Morgan. Groups actions on R-trees, Proc. Lond. Math. Soc 55 (1987) 571-604. | Article | MR 907233 | Zbl 0658.20021

[20] M. Culler, P. B. Shalen. Varieties of group representations and splittings of 3- manifolds, Ann. of Math. 117 (1983) 109-146. | Article | MR 683804 | Zbl 0529.57005

[21] M. Culler, K. Vogtmann. Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91-119. | Article | MR 830040 | Zbl 0589.20022

[22] M. Culler, K. Vogtmann. The boundary of Outer Space in rank 2, in "Arboreal group theory", R. Alperin ed., pp 189-230, Pub. M.S.R.I. 19, Springer Verlag 1991. | MR 1105335 | Zbl 0786.57002

[23] T. Delzant. L'image d'un groupe dans un groupe hyperbolique, Comm. Math. Helv. 70 (1995) 267-284. | Article | MR 1324630 | Zbl 0834.20038

[24] T. Delzant. Décomposition d'un groupe en produit libre ou somme amalgamée, à paraître dans J. Reine. Ang. Math. | MR 1370211 | Zbl 0836.20038

[25] T. Delzant. Finitely presented subgroups of hyperbolic groups, prépublication Univ. Strasbourg 1995. | Zbl 0834.20038

[26] T. Delzant. Groupes de présentation finie opérant dans un espace hyperbolique, en préparation.

[27] L. Van Den Dries, A. Wilkie. On Gromov's theorem concerning groups of polynomial growth and elementary logic, J. Alg. 89 (1984) 349-374. | Article | MR 751150 | Zbl 0552.20017

[28] M. J. Dunwoody. The accessibility of finitely presented groups, Inv. Math. 81 (1985) 449-457. | Article | MR 807066 | Zbl 0572.20025

[29] M. J. Dunwoody. An inaccessible group, in "Geometric group theory" Vol. 1, A. Niblo, M. Roller eds, LMS LNS 182, Cambridge Univ. Press, 1993, 75-78. | Article | MR 1238516 | Zbl 0833.20035

[30] M. J. Dunwoody. Groups acting on protrees, prépublication Southampton Univ. (Avr. 1994). | Zbl 0918.20011

[31] M. J. Dunwoody, M. E. Sageev. JSJ-splittings for finitely presented groups over slender groups, prépublication Southampton Univ. (Août 1996). | Zbl 0939.20047

[32] A. Fathi, F. Laudenbach, V. Poenaru. Travaux de Thurston sur les surfaces, Astérisque 66-67, Soc. Math. France 1979. | Numdam | Numdam | Numdam | MR 568308 | Zbl 0446.57010

[33] A. Figa-Talamanka, C. Nebia. Harmonic analysis and representation theory for groups acting on homogeneous trees, Lond. Math. Soc. Lect. Notes Ser. 162, Cambridge Univ. Press 1991. | MR 1152801 | Zbl 1154.22301 | Zbl 00050232

[34] D. Gaboriau. Générateurs indépendants pour les systèmes d'isométries de dimension un, à paraître aux Ann. Inst. Fourier. | Numdam | MR 1437180 | Zbl 0861.20030

[35] D. Gaboriau, G. Levitt. The rank of actions on R-trees, Ann. Scien. Ec. Norm. Sup. (4) 28 (1995) 549-570. | Article | Numdam | MR 1341661 | Zbl 0835.20038

[36] D. Gaboriau, G. Levitt, F. Paulin. Pseudogroups of isometries of R and Rips' theorem on free actions on R-trees, Israel J. Math. 87 (1994) 403-428. | Article | MR 1286836 | Zbl 0824.57001

[37] D. Gaboriau, G. Levitt, F. Paulin. Pseudogroups of isometries of R and reconstruction of free actions on R-trees, Erg. Theo. Dyn. Sys. 15 (1995) 633-652. | MR 1346393 | Zbl 0839.58022

[38] E. Gekeler. Drinfeld modular curves, Lect. Notes 1231 Springer Verlag (1986). | MR 874338 | Zbl 0607.14020

[39] L. Gerritzen, M. Van Der Put. Schottky groups and Mumford curves, Lect. Notes 817 Springer Verlag (1980). | MR 590243 | Zbl 0442.14009

[40] É. Ghys. Les groupes hyperboliques, Séminaire Bourbaki 722, Astérisque 189- 190, Soc. Math. France (1990). | Numdam | MR 1099877 | Zbl 0744.20036

[41] É. Ghys, P. De La Harpe, eds. Sur les groupes hyperboliques d'après Mikhael Gromov, Prog. in Math. 83, Birkhäuser 1990. | Article | MR 1086650 | MR 1086648 | Zbl 0731.20025

[42] H. Gillet, P. Shalen. Dendrology of groups in low Q-ranks, J. Diff. Geom. 32 (1990) 605-712. | Article | MR 1078160 | Zbl 0732.20011

[43] O. Goldman, N. Iwahori. The space of p -adic norms, Acta Math. 109 (1963) 137-177. | Article | MR 144889 | Zbl 0133.29402

[44] M. Gromov. Hyperbolic groups, in "Essays in group theory", S. Gersten ed., pp. 75-263, MSRI Pub. 8, Springer Verlag 1987. | MR 919829 | Zbl 0634.20015

[45] M. Gromov. Asymptotics invariants of infinite groups, Vol. 2 de "Geometric group theory", A. Niblo, M. Roller eds, LMS LNS 182, Cambridge Univ. Press, 1993. | MR 1253544

[46] A. Haefliger. Complexes of groups and orbihedra, in "Group theory from a geometrical viewpoint" (E. Ghys, A. Haefliger, A. Verjovsky eds.), 504-540 World Scientific, 1991. | MR 1170375 | Zbl 0858.57013

[47] H. Imanishi. On codimension one foliations defined by closed one forms with singularities, J. Math. Kyoto Univ. 19 (1979) 285-291. | Article | MR 545709 | Zbl 0417.57010

[48] N. V. Ivanov. Subgroups of Teichmüller modular groups, Trans. Math. Mono. 115, Amer. Math. Soc. (1992). | MR 1195787 | Zbl 0776.57001

[49] W. H. Jaco, P. B. Shalen. Seifert fibered spaces in 3-manifolds, Memoirs 220, Amer. Math. Soc. 1979. | MR 539411 | Zbl 0415.57005

[50] K. Johannson. Homotopy equivalences of 3-manifolds with boundaries, Lect. Notes in Math. 761, Springer Verlag, 1979. | MR 551744 | Zbl 0412.57007

[51] B. Kleiner, B. Leeb. Rigidity of quasi-isometries for symmetric spaces of higher rank, Preprint, Jan. 1995. | MR 1608566

[52] J.-L. Koszul. Travaux de J. Stallings sur la décomposition des groupes en produits libres, Sém. Bourbaki 1968/1969 n° 356, Lect. Notes 179, Springer Verlag, 1971. | Numdam | MR 3077125 | Zbl 0217.36001

[53] D. Lacombe. Théorèmes de non-décidabilité, Sém. Bourbaki 1963/64 n° 266, Benjamin, 1966. | Numdam | MR 1611552 | MR 175786 | Zbl 0154.25705

[54] G. Levitt. La dynamique des pseudogroupes de rotations, Invent. Math. 113 (1993) 633-670. | Article | MR 1231840 | Zbl 0791.58055

[55] G. Levitt. Constructing free actions on R-trees, Duke Math. J. 69 (1993) 615-633. | Article | MR 1208813 | Zbl 0794.57001

[56] G. Levitt, F. Paulin. Geometric group actions on trees, à paraître dans Amer. Jour. Math. | MR 1428059 | Zbl 0878.20019

[57] Y. Liu. Density of the commensurability group of uniform tree lattices, J. Alg. 165 (1995) 346-359. | Article | MR 1273278 | Zbl 0813.20024

[58] A. Lubotzky. Lattices in rank one Lie groups over local fields, GAFA 1 (1991), 405-431. | MR 1132296 | Zbl 0786.22017

[59] A. Lubotzky, S. Mozes, R. Zimmer. Superrigidity for the commensurability group of tree lattices, Comm. Math. Helv. 69 (1994) 523-548. | Article | MR 1303226 | Zbl 0839.22011

[60] G. Margulis, G. Soifer. Maximal subgroups of infinite index in finitely generated groups, J. Alg. 69 (1981) 1-23. | Article | MR 613853 | Zbl 0457.20046

[61] G. Martin, On discrete isometry groups of negative curvature, Pac. J. Math. 160 (1993), 109-127. | Article | MR 1227506 | Zbl 0822.57026

[62] J. Morgan. A-trees and their applications, Bull. A.M.S. 26 (1992) 87-112. | Article | MR 1100579 | Zbl 0767.05054

[63] J. Morgan. Groups actions on trees and the compactification of the space of conjugacy classes of SO(n,1)-representations, Topology 25 (1986) 1-33. | Article | MR 836721 | Zbl 0595.57030

[64] J. Morgan, P. Shalen. Valuations, trees and degeneration of hyperbolic structures I, Ann. Math. 122 (1985) 398-476. | MR 769158 | Zbl 0583.57005

[65] J. Morgan, P. Shalen. Valuations, trees and degeneration of hyperbolic structures II, III, Ann. Math. 127 (1988) 403-519. | Article | MR 932305 | Zbl 0656.57003

[66] J. Morgan, P. Shalen. Free actions of surface groups on R-trees, Topology 30 (1991) 143-154. | Article | MR 1098910 | Zbl 0726.57001

[67] J.-P. Otal. Le théorème d'hyperbolisation pour les variétés fibrées de dimension 3, Astérisque 235, Soc. Math. France (1996). | MR 1402300 | Zbl 0855.57003

[68] P. Pansu, Sous-groupes discrets des groupes de Lie :rigidité, arithméticité, Sém. Bourbaki 1993/94 n° 778, Astérisque 227, Soc. Math. France (1995), 69-105. | Numdam | MR 1321644 | Zbl 0835.22011

[69] F. Paulin. Topologie de Gromov équivariante, structures hyperboliques et arbres réels, Invent. Math. 94 (1988), 53-80. | Article | MR 958589 | Zbl 0673.57034

[70] F. Paulin. Outer automorphisms of hyperbolic groups and small actions on R- trees, in "Arboreal group theory", R. Alperin ed., pp 331-343, Pub. M.S.R.I. 19, Springer Verlag 1991. | MR 1105339 | Zbl 0804.57002

[71] F. Paulin. Sur les automorphismes extérieurs des groupes hyperboliques, à paraître, Ann. Scien. Ecol. Norm. Sup. | Numdam | MR 1432052 | Zbl 0877.20014

[72] F. Paulin. De la géométrie et la dynamique des groupes discrets, Mémoire d'habilitation, ENS Lyon (Juin 1995).

[73] V. Poénaru. Travaux de Thurston sur les difféomorphismes des surfaces et l'espace de Teichmüller, Sém. Bourbaki 1978/79 n° 529, Lect. Notes 770, Springer Verlag, 1980. | Numdam | MR 572418 | Zbl 0438.57004

[74] H. Poincaré, Oeuvres complètes, tome II, Gauthier-Villars, 1952. | MR 1401791 | Zbl 0072.24103

[75] M. Raynaud. Construction analytique de courbes en géométrie non archimédienne [d'après David Mumford], Séminaire Bourbaki 427, Lect. Notes 383, Springer Verlag (1994), 171-185. | Numdam | MR 469923 | Zbl 0294.14017

[76] E. Rips, Z. Sela. Structure and rigidity in hyperbolic groups I, Geom. and Func. Ana. 4 (1994), 337-371. | MR 1274119 | Zbl 0818.20042

[77] E. Rips, Z. Sela. Canonical representatives and equations in hyperbolic groups, Inv. Math. 120 (1995), 489-512. | Article | MR 1334482 | Zbl 0845.57002

[78] E. Rips, Z. Sela. Cyclic splittings of finitely presented groups and the canonical JSJ decomposition, Prépublication Columbia (Avril 1995). | Article | MR 1403960 | Zbl 0910.57002 | Zbl 0861.57002

[79] G. Sabbagh. Caractérisation algébrique des groupes de type fini ayant un problème des mots résoluble, Sém. Bourbaki 1974/75 n° 356, Lect. Notes 179, Springer Verlag, 1971. | Numdam | MR 446941 | Zbl 0366.20023

[80] G. P. Scott, C. T. C. Wall. Topological methods in group theory, in "Homological group theory", C.T.C. Wall ed., Lond. Math. Soc. Lect. Notes 36, Cambridge Univ. Press (1979) 137-203. | MR 564422 | Zbl 0423.20023

[81] Z. Sela. The isomorphism problem for hyperbolic groups I, Ann. Math. 141 (1995) 217-283. | Article | MR 1324134 | Zbl 0868.57005

[82] Z. Sela. Acylindrical accessibility for groups, Prépublication Columbia Univ. (1994). | Zbl 0887.20017

[83] Z. Sela. Structure and rigidity in (Gromov) hyperbolic groups and discrete groups in rank 1 Lie groups II, à paraître dans GAFA. | Zbl 0884.20025

[84] Z. Sela. On the Nielsen-Thurston classification and automorphisms of free groups I, à paraître dans Duke Math. J. | MR 1404334 | Zbl 0858.20019

[85] J.-P. Serre. Arbres, amalgames, SL2, Astérisque 46 , Soc. Math. France (1983). | Numdam | MR 476875 | Zbl 0369.20013

[86] P. Shalen. Dendrology of groups: an introduction, Essays in group theory (S.M. Gersten ed.), M.S.R.I Pub. 8, Springer Verlag, 1987. | MR 919830 | Zbl 0649.20033

[87] P. Shalen. Dendrology and its applications, Group theory from a geometrical viewpoint (E. Ghys, A. Haefliger, A. Verjovsky eds.), World Scientific, 1991. | MR 1170376 | Zbl 0843.20018

[88] E. H. Spanier. Algebraic topology, Tata McGraw Hill (1966). | MR 210112 | Zbl 0145.43303

[89] W. Thurston. On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. 19 (1988) 417-432. | Article | MR 956596 | Zbl 0674.57008

[90] W. Thurston. Hyperbolic structures on 3-manifolds I: Deformation of acylindrical manifolds, Ann. of Math. 124 (1986) 203-246. | Article | MR 855294 | Zbl 0668.57015

[91] J. Tits. A "theorem of Lie-Kolchin" for trees, in "Contributions to Algebra: a collection of papers dedicated to Ellis Kolchin", pp. 377-388, H. Bass et al eds, Academic Press 1977. | MR 578488 | Zbl 0373.20039

[92] J. Tits. Immeubles de type affine, dans "Buildings and the geometry of diagrams", Proc. CIME Como 1984, L. Rosati ed., Lect. Notes 1181, Springer Verlag, 1986, 159-190. | MR 843391 | Zbl 0611.20026

[93] C. T. C. Wall. Pair of relative cohomological dimension one, J. Pure App. Alg. 1 (1971) 141-154. | Article | MR 322881 | Zbl 0218.18011